Common fixed point theorems for (ϕ, ψ)-weak contractions in fuzzy metric spaces

Risultato della ricerca: Article

Abstract

Motivated by Rhoades (Nonlinear Anal., 47 (2001), 2683--2693), on the lines of Khan et al. (Bull. Aust. Math. Soc., 30(1984), 1-9) employing the idea of altering distances, we extend the notion of (ϕ, ψ)-weak contraction to fuzzy metric spaces and utilize the same to prove common fixed point theorems for four mappings in fuzzy metric spaces.
Lingua originaleEnglish
pagine (da-a)573-590
Numero di pagine18
RivistaIndian Journal of Mathematics
Volume52
Stato di pubblicazionePublished - 2010

Fingerprint Entra nei temi di ricerca di 'Common fixed point theorems for (ϕ, ψ)-weak contractions in fuzzy metric spaces'. Insieme formano una fingerprint unica.

Cita questo